RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 35, Issue 1  


Probabilities of large deviations for $U$-statistics and von Mises functionals
A. K. Aleshkyavichene
3
The structure of invariant confidence intervals that contain the basic distributed mass
I. G. Baĭramov, Yu. I. Petunin
15
Asymptotic problems in probability theory and the theory of random media
A. D. Venttsel', S. A. Molchanov, V. N. Tutubalin
27
Branching processes and queueing systems with repeated orders or with random discipline
S. A. Grishechkin
35
Distributions of multiple Wiener–Itô integrals
Yu. A. Davydov
51
Probabilistic analysis of round-off errors in arithmetic with a floating point
N. N. Lyashenko, M. S. Nikulin
63
Nonparametric density estimation by results of multifactor testing
P. G. Matukhin, E. I. Ostrovskii
72
Necessary conditions for efficient estimation of functionals of a nonparametric signal observed in white noise
A. S. Nemirovskiĭ
83
On minimax risk
I. F. Pinelis
92
A multidimensional critical branching process generated by a large number of particles of a single type
S. M. Sagitov
98
The central limit theorem for $\varphi$-mixing arrays of random variables
S. A. Utev
110
Random curvilinear integrals and their application
B. P. Kharlamov
118
A transformation property of minimal metrics
S. T. Rachev, L. Rüschendorf
131
Narrow zones of local normal attraction
N. N. Amosova
138
Martingale characterization of diffusion random fields that are defined on the plane
Yu. S. Mishura
143
A study of high-level excursions of Gaussian fields: a new approach that uses convexity
V. P. Nosko
148
Analytic description of limit laws for sequences of random symmetric polynomials
L. Seidl
153
Testing random number generators
Yu. N. Tyurin, V. E. Figurnov
156
Optimal service of conflict flows
Yu. F. Yakushev
161
The occurrence of sequence patterns in repeated dependent experiments
O. Chrysaphinou, S. Papastavridis
167
Le «Skew-Brownian Motion» et les processus qui en dérivent
Y. Ouknine
173
Positive definite probability densities
H.-J. Rossberg
179
Note on the convergence to normality of quadratic forms in independent variables
J. M. ten Vregelaar
184

Letters to the Editor
Letter to the editor
V. V. Ulyanov
187
Letter to the editor
I. I. Gikhman
188
Letter to the editor
D. W. Turner
188
Letter to the editor
A. A. Yushkevich
188

News of Scientific Life
Two exhibitions
E. A. Zhalys, V. V. Statulevichius, V. I. Khokhlov
189

New Books
New books
E. V. Panfilova, A. P. Baeva
197
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019